# SDR AWXA200400143

- Difficulty date: January 19, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,310 hours, 51,533 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 654642389
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK A .75 INCH CRACK WAS FOUND ON LT WING NR 3 SLAT SKIN AT CUTOUT FOR ACTUATOR WS 152.  MAINTENANCE BLENDED OUT CRACKED SKIN AT CUTOUT LT WING NR 3 SLAT WS 152; PERFORMED HFEC INSPECTION OF BLEND OUT TO VERIFY NO CRACKS EXIST; TREATED AREA, REPAIR ACCOMPLISHED IAW B737-200 SRM 57-20-01, FIG 001, PG 1-2.
